# SDR DALA2018101005977

- Difficulty date: May 14, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 78,811 hours, 59,995 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, STA 750, L-30 CORROSION REPAIR, PERMANENT REPAIR. C/W ERA 455233-14 REV C, MON CLOSED.
